Vol. 40 (2024), Issue 2

Journal Article
Hölder Regularity for the Linearized Porous Medium Equation in Bounded Domains
Analysis in Theory and Applications, Vol. 40 (2024), Iss. 2 : pp. 111–171
Journal Article
The Weighted Lp-Boundedness for a Class of Multilinear Oscillatory Singular Integrals Related to Block Spaces
Analysis in Theory and Applications, Vol. 40 (2024), Iss. 2 : pp. 172–190
Journal Article
The Existence and Multiplicity of Normalized Solutions for Kirchhoff Equations in Defocusing Case
Analysis in Theory and Applications, Vol. 40 (2024), Iss. 2 : pp. 191–207
Journal Article
(0, 1; 0)-Interpolation on Semi Infinite Interval (0,∞)
Analysis in Theory and Applications, Vol. 40 (2024), Iss. 2 : pp. 208–220